Husband lost interest in sex: can sleeping pills cause this?

Patient

Q: Hi. I am wondering if you could please answer my question about my husband has no interest in sex, We have been married for 20 years and was never an issue before but now that he"s been taking two different types of sleeping pills I have seen a change in him when it comes to sex he doesn"t want anything to do with it. Can you please help me with this issue. Thank You and hope to hear from you soon with the answer.

Doctor

A:   A side effect of sleeping pills is low sexual drive or low interest in sex. This could be the reason why your husband has been less interested in sex lately. Ask his doctor if the sleeping pills (there are many) he is having can cause this. I hope this helps.

Related Q&A

Q: I am 34 weeks pregnant and have grade 4 placenta previa, I have already had one heavy bleed and a hospital stay, I am...

Q: I have had clear discharge from my penis for about two months it started 3 days after i had oral/anal sex. Since 3 we...

Q: Any chance of getting a std from a handjob from a massage place? I got one 2 weeks ago, and for some time I feel a li...

Q: Tarted a new pill pack on October 4th (I think I started a few hours late, but less than 24 hours). Had sex on 9th ni...

Q: My husband and I havent had sex in the past 8 months. I'm 30 years old and my husband is 30 as well. Everytime we try...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews